MathSciNet Relay Station
MathSciNet bibliographic data
MR271763 (42 #6644) 47.30 (46.00)
Ovčinnikov, V. I. The $s$-numbers of measurable operators. (Russian) Funkcional. Anal. i Priložen. 4 1970 no. 3, 78–85.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement